# SDR AALA202306264794

- Difficulty date: June 12, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N872NN
- Make and model: Boeing 737823
- Aircraft serial: 33219
- Aircraft time: 35,119 hours, 14,841 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A831031
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON R1 CREASE ANGLE LOCATED FROM BS 294 TO BS 338, S17R, AND RBL 54. REPLACED CREASE ANGLE PER SRM 53-10-15-1A-2.
